3 doctors weighed in:

Taking Lamictal, Lithium, Welbutrin. My heart rate 117-120 when I saw dr a couple times. Have headaches. Can fast heartbeat cause headaches?

3 doctors weighed in
Dr. Johanna Fricke
Pediatrics - Developmental & Behavioral
2 doctors agree

In brief: Mild tachycardia,

or rapid heart rate, doesn't cause headaches.
Lithium, Lamictal & Wellbutrin (bupropion) each can cause headaches. Your medication list implies that your diagnosis is Bipolar Disorder Type I. Do not alter any doses of any of med except at your psychiatrist's direction. See your primary MD routinely to check your blood pressure, weight, CBC & other labs since you need to stay on these meds & acetazolamide.

In brief: Mild tachycardia,

or rapid heart rate, doesn't cause headaches.
Lithium, Lamictal & Wellbutrin (bupropion) each can cause headaches. Your medication list implies that your diagnosis is Bipolar Disorder Type I. Do not alter any doses of any of med except at your psychiatrist's direction. See your primary MD routinely to check your blood pressure, weight, CBC & other labs since you need to stay on these meds & acetazolamide.
Dr. Johanna Fricke
Dr. Johanna Fricke
Thank
1 comment
Dr. Johanna Fricke
A T4 & Ultrasensitive TSH for thyroid function & a lithium level every 6 mos. seems reasonable, along with other labs. My patient population includes adolescent girls on Lamictal for seizures. Estrogen-containing birth-control pills can reduce efficacy of Lamictal during the weeks of active hormone & Lamictal can cause a false-+ urine drug screen for PCP. Wellbutrin lowers seizure threshold.
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors